%% -*-BibTeX-*-


@Article{1464666,
  author       = "R. Elsässer and U. Lorenz and T. Sauerwald",
  title        = "On randomized broadcasting in Star graphs",
  journal      = "Discrete Appl. Math.",
  volume       = "157",
  number       = "1",
  publisher    = "Elsevier Science Publishers B. V.",
  address      = "Amsterdam, The Netherlands, The Netherlands",
  pages        = "126--139",
  year         = "2009",
  ISSN         = "0166-218X",
  doi          = "http://dx.doi.org/10.1016/j.dam.2008.05.018",
}